| Model Number |
3219 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2022-04989.It was reported the patient had effective therapy, but low impedances on contacts 8-15.As a result, the lead was replaced so the patient could utilize mri mode.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Please note this report submission is not late.The report is resubmitted per the request from the fda, due to missing 3rd acknowledgement.This is caused by an fda esg server issue from september 21 ¿ 23, 2022.This issue is documented in helpticket (b)(4).The initial submission attempt was performed on 23 september 2022.